欧几里得项目
期刊
会议
图书
作者:Yifei Sun , Jing Qin , Chiung-Yu Huang
来源:[J].Statistical Science(IF 2.239), 2018, Vol.33 (2), pp.261-276Project Euclid
摘要:It is well known that truncated survival data are subject to sampling bias, where the sampling weight depends on the underlying truncation time distribution. Recently, there has been a rising interest in developing methods to better exploit the information about the truncati...
作者:Stefano Capparelli
来源:[J].Rocky Mountain Journal of Mathematics(IF 0.389), 2018, Vol.48 (1), pp.59-74Project Euclid
摘要:We determine sequences of polynomials with rational coefficients that have certain postulated values for their root power sums. These, in turn, determine four families of orthogonal polynomials that can be expressed in terms of Chebyshev polynomials by a change of variables. We e...
作者:Yunhee EUH , JeongHyeong PARK , Kouei SEKIGAWA
来源:[J].Hokkaido Mathematical Journal(IF 0.256), 2018, Vol.47 (1), pp.191-203Project Euclid
摘要:Any locally rank one Riemannian symmetric space is a harmonic manifold. We give the characteristic function of a Cayley projective plane as a harmonic manifold. The aim of this work is to show the explicit form of the characteristic function of the Cayley projective plane.
作者:Rongning Wu , Yunwei Cui
来源:[J].Electronic Journal of Statistics(IF 0.794), 2018, Vol.12 (1), pp.941-959Project Euclid
摘要:We propose least tail-trimmed absolute deviation estimation for autoregressive processes with infinite/finite variance. We explore the large sample properties of the resulting estimator and establish its asymptotic normality. Moreover, we study convergence rates of the estimator ...
作者:Michael Fop , Thomas Brendan Murphy
来源:[J].Statistics Surveys, 2018, Vol.12, pp.18-65Project Euclid
摘要:Model-based clustering is a popular approach for clustering multivariate data which has seen applications in numerous fields. Nowadays, high-dimensional data are more and more common and the model-based clustering approach has adapted to deal with the increasing dimensionality. I...
作者:Sauvik Mukherjee
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2018, Vol.51 (1), pp.243-257Project Euclid
摘要:We prove an $h$-principle for Poisson structures on closed manifolds. Equivalently, we prove an $h$-principle for symplectic foliations (singular) on closed manifolds. On open manifolds however the singularities could be avoided and it is a known result by Fernandes and Frejlich ...
作者:Sadayoshi Kojima , Greg McShane
来源:[J].Geometry & Topology(IF 0.974), 2018, Vol.22 (4), pp.2403-2426Project Euclid
摘要:Thanks to a recent result by Jean-Marc Schlenker, we establish an explicit linear inequality between the normalized entropies of pseudo-Anosov automorphisms and the hyperbolic volumes of their mapping tori. As corollaries, we give an improved lower bound for values of entrop...
作者:Pierre-Yves Bienaimé , Abdesslam Boulkhemair
来源:[J].Analysis & PDE, 2018, Vol.11 (5), pp.1241-1284Project Euclid
摘要:We improve the result obtained by one of the authors, Bienaimé (2014), and establish the well-posedness of the Cauchy problem for some nonlinear equations of Schrödinger type in the usual Sobolev space H s ( ℝ n ) for s > n 2 + 2 instead of s > n 2 + 3 . We also improve the ...
来源:[J].Bernoulli(IF 0.935), 2018, Vol.24 (3)Project Euclid
作者:Fei Yu
来源:[J].Geometry & Topology(IF 0.974), 2018, Vol.22 (4), pp.2253-2298Project Euclid
摘要:Inspired by the Katz–Mazur theorem on crystalline cohomology and by the numerical experiments of Eskin, Kontsevich and Zorich, we conjecture that the polygon of the Lyapunov spectrum lies above (or on) the Harder–Narasimhan polygon of the Hodge bundle over any Teichmüll...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×